# SDR UALA2008111806547

- Difficulty date: November 17, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 30,358 hours, 6,848 cycles
- Engine: Pwa PW4077
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L ENG IGNITOR 1 INOPERATIVE.
